# SDR ASAA2014011612419

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,457 hours, 4,399 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1861K5
- Condition: Inoperative
- Location: Hf System
- Part time: 12,035 hours, 3,616 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 2 INOPERATIVE.  ACFT GROUNDED.  PERFORMED HF NR 2 TRANSCEIVER BITE.  NO FAULTS FOUND, REF FIM TASK 23-11, TASK 801.  PERFORMED HF COMM SYS RX/TX REF FIM TASK 23-11, TASK 806.  NO FAULTS FOUND.  R & R HF NR 2 TRANSCEIVER AS PRECAUTIONARY.  OPS NORMAL REF MM 23-11-21.
